# SDR FDEA201201310388

- Difficulty date: January 31, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N957FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24774
- Aircraft time: 52,597 hours, 31,677 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 148N31522
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE APU INLET DOOR ASSY ATTACH ANGLE AT RT STRINGER 3 HAS CORROSION BETWEEN BS 1787-1806.   CORRODED ATTACHMENT ANGLE R & R WITH FABRICATED ANGLE IAW SRM 51-40-02, REV 105. REPAIR IS CLASSIFIED AS MAJOR.
